# SDR AALA201906249005

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323
- Aircraft serial: 33524
- Aircraft time: 20,019 hours, 2,182 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE ALARM CHIMES WERE INTERMITENT. MAINTENANCE ACCOMPLISHED FIM TASK 26-13-00-710-801 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
